# SDR DALA2022033102150

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 49,538 hours, 34,395 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 895.500 SPLICE STRAP CORRODED ON BOTH SIDES OF STRINGER 30. MARKED. SUMMARY SEE NRC 001-0374:5231-2002/006 00344: COMPLIED WITH ER/A 598215-14 REV. ORIGINAL, CORROSION LEVEL 2, REPAIRED PER PRI 598215-14 REV O AND REV. 1 AND ER/A 598215-14 REV. ORIGINAL. (LP #2177166)
